Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

After depo shot i am getting dark brown blood, is it normal?

is this normal? what could it be.. dark brown blood , light though not due for a period!! I had a normal period in November. None in December. Took pregnancy tests came back negative. I got the Depo shot about two weeks later i got a period. Now i am having dark brown blood, not heavy but i am not supposed to have a period for at least two more weeks? Could i have gotten pregnant on the depo would it show up due to the hormones in the shot? And if not, what could this be?
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  774
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
repeat pregnancy test again if you have any doubts;still i feel this can be bleeding of periods because you have taken a shot of DEPO .Hormonal injections or pills most of the time lead to such untimely bleeding .I would suggest you to consult a Gynaecologist and never take such shots of DEPO without expert opinion.
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor